# SDR CALA0000130

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-4 DOOR EXTERIOR EMERGENCY FLOOD LIGHT INOPERATIVE.  THE BATTERY PACK WAS REPLACED AND OPERATION CHECKED GOOD.
